# SDR HALA2009122100598

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 68,841 hours, 31,198 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - ON OVERNIGHT CHECK FOUND LIGHTNING STRIKE DAMAGE ON RT SIDE OF RUDDER APPROX 41 INCHES BELOW LOWEST STATIC WICK IN 3 PLACES.  OK TO CONTINUE IAW HAL M105 FILE NR 598101, 12/22/09 FERRY FLIGHT REQUIRED.
